# SDR N6WA2025093002

- Difficulty date: September 30, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,749 hours, 36,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN DAMAGED BETWEEN FS364.00 TO FS409.00. REPAIRED IAW GOJET EO C550-53MR-095-O AND AWATS EO 25-CRJ5-53-303
